MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fpsyt.2022.1028350

Медицинская библиотека · Frontiers in psychiatry · 2022

The pathophysiology of rapid fluctuations in mental status associated with olanzapine: A case report.

Torrico Tyler J

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Olanzapine toxicity is reported to be a rare but specific phenomenon characterized by rapid fluctuations between somnolence and agitation, which has been referred to as "agitation despite sedation." A similar phenomenon is observed as an adverse reaction of the long-acting injectable olanzapine formulation, which has been referred to as "delirium/sedation syndrome."

CASE PRESENTATION: This case report describes a 48-year-old man diagnosed with schizophrenia who experienced rapid fluctuations between somnolence and agitation during a cross-titration of olanzapine to clozapine. The patient had normal serum levels of both medications and the symptoms resolved with the discontinuation of olanzapine.

CONCLUSION

Rapid fluctuations in mental status between somnolence and agitation are not clearly described among other antipsychotics, and it is possible that this phenomenon may be specific to olanzapine. The findings of this case report suggested that this phenomenon was likely the result of the oversaturation of (H1) and (M1) receptors.

Для цитирования: Torrico Tyler J. The pathophysiology of rapid fluctuations in mental status associated with olanzapine: A case report.. Frontiers in psychiatry. 2022. DOI: 10.3389/fpsyt.2022.1028350.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.